# SDR ABXA2013100200554

- Difficulty date: September 4, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146T005125
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO CEILING LT SIDE AT ZONE 161 JUST AFT OF FLOOR SUPPORT BEAM AT STA 1540 THERE IS A CORRODED MAIN CARGO FLOOR SUPPORT.  R & R FLOOR SUPPORT TEE (BEAM) AT STA 1540 IAW DWG 146T0051 & SRM 51-40-02, PG 4, PAR 7.  ACFT WAS GROUNDED.
